# SDR FDEA202203210617

- Difficulty date: March 21, 2022
- Submitted: April 4, 2022
- Operation: Air carrier
- Aircraft: N655FE
- Make and model: Airbus A300*
- Aircraft serial: 742
- Aircraft time: 38,024 hours, 20,504 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: None
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FR38.2/FR40 CENTER NO.1 DUMMY SEAT TRACK SLOT GAP OVER GAP VALUE(A) 0.0393INCH(1.0MM)   BUT LESS THAN 0.0846INCH(2.15MM). I.A.W A300-600 SRM 53-15-16-201 PARA 5A P201-210 FIG.201 PERFORM REPAIR ACCOMPLISHED.
